JOURNAL BROWSE
Search
Advanced SearchSearch Tips
REGULARITY OF THE GENERALIZED CENTROID OF SEMI-PRIME GAMMA RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
REGULARITY OF THE GENERALIZED CENTROID OF SEMI-PRIME GAMMA RINGS
Ali Ozturk, Mehmet ; Jun, Young-Bae;
  PDF(new window)
 Abstract
The aim of this note is to study properties of the generalized centroid of the semi-prime gamma rings. Main results are the following theorems: (1) Let M be a semi-prime -ring and Q a quotient -ring of M. If W is a non-zero submodule of the right (left) M-module Q, then 0. Furthermore Q is a semi-prime -ring. (2) Let M be a semi-prime -ring and the generalized centroid of M. Then is a regular -ring. (3) Let M be a semi-prime -ring and the extended centroid of M. If is a -field, then the -ring M is a prime -ring.
 Keywords
semi-prime -ring;generalized centroid;(regular;prime;quotient) -ring.;
 Language
English
 Cited by
1.
MODULES OVER THE GENERALIZED CENTROID OF SEMI-PRIME GAMMA RINGS,;;

대한수학회보, 2007. vol.44. 2, pp.203-213 crossref(new window)
 References
1.
Pacific J. Math., 1966. vol.18. 3, pp.411-422 crossref(new window)

2.
Pacific J. Math., 1978. vol.75. 1, pp.185-190 crossref(new window)

3.
Michigan Math. J., 1969. vol.16. pp.65-75 crossref(new window)

4.
Osaka J. Math., 1969. vol.7. pp.267-274

5.
J. Algebra, 1969. vol.12. pp.576-584 crossref(new window)

6.
Oska J. Math., 1964. vol.1. pp.81-89

7.
Korean Math. Soc., 2000. vol.15. 3, pp.469-479

8.
Turkish J. Math., 2001. vol.25. pp.367-377

9.
Sci. Math., 2000. vol.3. 2, pp.273-281